# SDR AWXA200300341

- Difficulty date: March 21, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 50,724 hours, 36,320 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545841123
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A .0625 INCH CRACK WAS FOUND ON R-1 DOOR EXTERNAL SKIN AT LOWER AFT CORNER OF LOWER HINGE CUTOUT. MAINTENANCE CUTOUT CRACKED AREA OF R-1 DOOR EXTERNAL SKIN AT LOWER AFT CORNER OF LOWER HINGE CUTOUT; PERFORMED HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED A REPAIR DOUBLER; INSTALLED REPAIR PART IAW AWA E.O. 52-00-02.
